Couldn't find what you looking for?

TRY OUR SEARCH!

Ibuprofen overdose review

There are plenty of non-steroidal anti-inflammatory drugs or NSAID and ibuprofen is one of them. When people come to the hospital complaining about pain of some sort, they are usually prescribed with ibuprofen. People suffering from high fever are also prescribed with this drug. Various inflammations can be treated with the usage of this drug. Apart from these most common causes, a person can treat several other conditions like headaches, toothache, arthritis menstrual cramps, muscle aches, back pain, osteoarthritis and rheumatoid arthritis. Ibuprofen is an excellent cure when used in small and recommended dosages. However, a person who uses this drug more than it is supposed to, he or she is most likely to experience various side effects. Some of the side effects that occur most often are diarrhea, nausea, constipation, gastrointestinal ulceration and bleeding, rash, heartburn, fluid retention and hypertension. In some cases, some of these side effects can be quite serious.

Ibuprofen overdose and its symptoms

Every medication has its proper dosage. Taking more than it is recommended leads to overdose and that can lead to some serious medical complications. Taking too much ibuprofen also leads to some side effects. A person can damage his or her internal organs by taking too much ibuprofen, in most cases stomach, liver and kidneys. There are two ways a person can get overdosed with ibuprofen and those are accidental and intentional intake of the drug. In cases when a person takes too much ibuprofen, he or she will experience some symptoms like nausea, vomiting, stomach pain, diarrhea, indigestion, vomiting blood, blood in stool, blurred vision, tinnitus and headache. Apart from these, some of the symptoms a person may experience are difficulty in breathing, wheezing, slow breathing, decreased urine output, agitation, drowsiness, confusion, excessive sweating, incoherence and even seizures.
A person who takes this drug for a long period of time risks suffering from serious heart problems. A person should always talk to the doctor before taking ibuprofen. Pregnant women should also avoid using ibuprofen.

Ibuprofen overdose treatment

A person who overdoses from taking ibuprofen should go to the hospital immediately. The physician will then treat the patient accordingly. In most cases he or she will use liquid carbon, laxatives, charcoal and gastric lavage.
A person who receives proper treatment after ibuprofen overdose can expect full recovery. However, in some cases the side effects of overdose can lead to life threatening situations. This is why a person should follow the instruction given to him or her by the doctor.

Your thoughts on this

User avatar Guest
Captcha